# SDR FDEA201411023454

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 29,017 hours, 20,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R18765
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER POWER RESERVOIR ASSEMBLY NEEDS TO BE REPLACED.  R & R L1 DOOR EMER POWER RESERVOIR IAW AMM 52-11-30-4.
